MAUDE Adverse Event Report: MEDLINE RENEWAL STRYKER SERFAS ENERGY PROBES; 279-401-200 SERFAS ENERGY 90-S CRUISE

MEDLINE RENEWAL STRYKER SERFAS ENERGY PROBES; 279-401-200 SERFAS ENERGY 90-S CRUISE
Catalog Number 279401200RH
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when staff plugged in the serfa wand, the generator said not recognized.Cord was moved to different positions which allowed the device to work and then quickly disconnect saying disconnected.It seemed like an electrical short in the cord.The staff grabbed a new device and finished the case.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, when staff plugged in the serfa wand, the generator said not recognized.Cord was moved to different positions which allowed the device to work and then quickly disconnect saying disconnected.It seemed like an electrical short in the cord.The staff grabbed a new device and finished the case.

Brand Name
STRYKER SERFAS ENERGY PROBES
Common Device Name
279-401-200 SERFAS ENERGY 90-S CRUISE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25251037
Report Number3032391-2026-00020
Device Sequence Number18573237
Product Code NUJ
UDI-Device Identifier10888277700659
UDI-Public10888277700659
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number279401200RH
Device Lot Number562902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient Weight89 KG